# SDR IPXA2025040486293

- Difficulty date: March 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,532 hours, 24,175 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 183T11415
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CORROSION, L/H H.S.T T/E CAVITY AFT SUPPORT CHANNEL, ACCESS PNL 335MB.PERFORMED THE HEAT TREATMENT FROM 7075-O-063 CLAD TO T62 CONDITION. I.A.W. EGAT WORK SHEET NO.:50223 STEP 3. AND SPWPS-HT-008 REV.:33 AND SPDS-HT-005 REV.:36REMOVED DAMAGE CHANNEL I.A.W SRM 51-40-02-0G REV. 91.INSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV. 91 AND BOEING DWG NO: 183T1140 SHEET 1 REV. B,183T1610 SHEET 1 REV.D,183T1540 SHEET 1
